Market-Share Contracts with Asymmetric Information

Shaffer, Greg and Majumdar, Adrian (2009) Market-Share Contracts with Asymmetric Information. Journal of Economics & Management Strategy, 18 (2). pp. 393-421. ISSN 1530-9134

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > Norwich Business School
Depositing User: Nicola Secker
Date Deposited: 01 Apr 2011 08:06
Last Modified: 24 Oct 2022 00:27
DOI: 10.1111/j.1530-9134.2009.00218.x

Actions (login required)

View Item View Item